On the impossibility of constructing a linear polynomial operator furnishing an approximation within the order of the best approximation
Doklady Akademii Nauk, Tome 120 (1958) no. 6, pp. 1175-1177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_6_a0,
author = {D. L. Berman},
title = {On the impossibility of constructing a linear polynomial operator furnishing an approximation within the order of the best approximation},
journal = {Doklady Akademii Nauk},
pages = {1175--1177},
year = {1958},
volume = {120},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a0/}
}
TY - JOUR AU - D. L. Berman TI - On the impossibility of constructing a linear polynomial operator furnishing an approximation within the order of the best approximation JO - Doklady Akademii Nauk PY - 1958 SP - 1175 EP - 1177 VL - 120 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a0/ LA - ru ID - DAN_1958_120_6_a0 ER -
%0 Journal Article %A D. L. Berman %T On the impossibility of constructing a linear polynomial operator furnishing an approximation within the order of the best approximation %J Doklady Akademii Nauk %D 1958 %P 1175-1177 %V 120 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a0/ %G ru %F DAN_1958_120_6_a0
D. L. Berman. On the impossibility of constructing a linear polynomial operator furnishing an approximation within the order of the best approximation. Doklady Akademii Nauk, Tome 120 (1958) no. 6, pp. 1175-1177. http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a0/